Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Low BP, high heart rate, mood swings, anger spikes. Diagnosed with anxiety, done heart holter. Can it be something else?

my wife has a history of BP dips to 70/40 with heartbeat racing to 160. She also has acuute temper and no patience. She has already had 24 hor adn a 30 day heart holtor which verified the sumptoms but the diagnosis was Anxiety . I refuse to beleive it s anxiety and suspect its soemthing more clinical but do not know what additional tests can I get done for her as the quality of life with this conditon is poor wtih her sumptoms both due to the increasing BP episodes and patience/mood/anger spikes.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Hello Rajeev and welcome to HCM
I am jr. to Cardiologist and read your mail in detail. It seems that your wife has AF (Atrial Fibrillation) but needs to be investigated for other reasons also such as reason for dipping of Blood pressure. Investigation you can done are EKG at the time of fast heart beat, Echocardiography to rule out valvular disease. Kindly give some more detail regarding these type of episodes:
1. Frequency of episode
2. Does it occur any time or related with her anger?
3. Does she fall due to these episode or not?
4. After what time this fast heart rate stops and what you do to recover from it.
Holter can only detect this rhythm if it occur when holter was applied on her. So their is possibility of missing the rhythm in holter study. Alone EKG at the time of fast heart rate is enough to get to a diagnosis.
Get your EKG done and mail it on Health Care Magic or consult your Qualified Cardiologist near you for further treatment.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor